Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Effects Of Wellbutrin And Kaletra Taken Together

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Lopinavir + Ritonavir (Kaletra)

What Is Lopinavir? Lopinavir is a drug used as part of antiretroviral therapy (ART). It is manufactured by Abbott Laboratories. Lopinavir is a protease inhibitor. The amount of lopinavir in the blood stream stays much higher if it is taken with a small amount of ritonavir, another protease inhibitor. See Fact Sheet 442 for more information on ritonavir. Kaletra® is a combination of lopinavir and ritonavir in the same tablet. In...
Ask the Experts

On PEP, Truvada Kaletra, Missed 1 dose of Kaletra

last night i missed 1 dose of kaletra and went to bed. When i woke up i continued as normal with dosing Truvada and Kaletra. I am 13 days in and started PEP 16 hours after exposure. Will that missed dose of Kaletra make a difference and allow the...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello and thanks for posting.Missing a single dose of your Kaletra won't have any significant impact on the effectiveness of PEP. Indeed, Kaletra can be taken once-daily, so should this happen again, I'd consider taking all of your meds... Read more »

Wellbutrin and Neuropathy

I am on Kaletra, epivir and Tenofavir. For depression I also take prozac 30mg a day and now just added wellbutrin at one (100mg) per day. This is to counter the anti-sexual side affects of Prozac. I feel strange and not sure if I am noticing...
Ewald Horwath, M.D.

Response from Ewald Horwath, M.D.

University of Miami School of Medicine
Neuropathy is not a side effect reported with Wellbutrin use. This does not mean that it's impossible, but it's also possible that you may be developing neuropathy due to another cause, such as HIV. The most common HIV-associated... Read more »

Videx & Kaletra side-effects

I have always been asymptomatic with a current CD4 of 150 and viral load of 55,000. I originally got neuropathy in my feet by taking Zerit and Epivir. Its still bothersome two years after stopping those. Ive not taken any anti-viral meds since...
John A. Bartlett, M.D.

Response from John A. Bartlett, M.D.

Duke University Medical Center
Given your ongoing neuropathy, you will be at increased risk for worsening symptoms. This does not mean that you will definitely have increased symptoms but simply that your risk is higher. You and your health care provider must weigh the pros and... Read more »

Kaletra and Truvada Side Effects

I have been on my current regimen of Truvada (1 pill once a day) and Kaletra(4 pills once a day) for about 2 years. Immediately after starting ,I noticed side effects from the medications (nausea, diarrhea, and headache), very consistent with...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
You need not be scared. Almost 90% of people who get any side effects of any kind on starting treatment like you notice the same thing. The side effects get better over a number of weeks and never come back. The fact that your CD4 count is so... Read more »
Connect With Others

kaletra

Posted by Lovinlife, 3 Replies
Has anybody taken kaletra? I just started it. Am wondering what I can expect....... Read more »

Isentress plus Kaletra

Posted by Danigirl, 2 Replies
Has anyone taken a combination of Isentress and Kaletra? My husbands ID doctor called in this prescription after he had a reaction from the Atripla. We are new at this but I understand that traditionally the two aren't given together. The only... Read more »

kaletra side effects

Posted by brendaelisa, 4 Replies
Does anybody knows if kaletra's side effect is excesive diharrea.

My cousin has hiv-type 1 and we are giving him Kaletra but it is giving him a masive diharrea and he got a cut on his rectum.

He has diabetes is 44 yeras old. and all this is new for us... Read more »

PeP (Truvada and Kaletra) 28 day cycle... Long Term effects?

Posted by Screen1001
Hello all, I just started taking Truvada and Kaletra 3 days ago to provent being infected. After I am done with my 28 day cycle is it common for the side effects to remain long term? Right now I have had a very upset stomach and nausia for 3 days.... Read more »